What is aspirin effervescent?
Each effervescent tablet contains aspirin (acetylsalicylic acid). They dissolve in water to form a sparkling, lemon-tasting solution which is absorbed quickly into the bloodstream. Aspirin belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS).
What is aspirin C good for?
Aspirin C is an effective treatment for headache, sore throat, pains and fever associated with colds. Aspirin C contains ascorbic acid, commonly known as vitamin C. Its effervescent-tablet form turns Aspirin C into a refreshing and easy-to-take medicine.
What are the ingredients of aspirin?
Active Ingredients: In Each Tablet: Aspirin (324 Mg) (Nsaid). Inactive Ingredients: Carnauba Wax (May Contain This Ingredient), Corn Starch, Hypromellose, Powdered Cellulose, Triacetin.
Is aspirin effervescent tablet?
Each effervescent tablet contains aspirin (acetylsalicylic acid). They dissolve in water to form a sparkling, lemon-tasting solution which is absorbed quickly into the bloodstream….Additional information.
|Type||Coughs & Colds, Pain Relief|
What is the point of effervescent tablets?
Effervescent tablets are designed to release carbon dioxide upon contact with water, promoting their disintegration. Within a couple of minutes the tablets completely dissolve and the drug becomes available in solution.
How do you take aspirin effervescent tablets?
how to use
- Dosage: Adults: 1 to 2 effervescent tablets at one time If necessary a single dose may be repeated every 4-8 hours.
- The maximum daily dose is 8 effervescent tablets.
- Children above 12 years-only to order doctor: 400 mg of aspirin at one time (which corresponds to 1 effervescent tablet)
Can you take vitamin C and aspirin together?
No interactions were found between aspirin and Vitamin C.
What is aspirin side effects?
severe nausea, vomiting, or stomach pain; bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds; fever lasting longer than 3 days; or. swelling, or pain lasting longer than 10 days….Common side effects may include:
- upset stomach, heartburn;
- drowsiness; or.
- mild headache.
Is aspirin a ibuprofen?
Aspirin and ibuprofen both belong to a class of medications called nonsteroidal anti-inflammatory drugs (NSAIDs). Both of these drugs can be used to reduce inflammation and treat pain, but aspirin can also be used as an anti-platelet medication to help prevent blood clots from forming.
Is aspirin a paracetamol?
Compared to aspirin, paracetamol is a relative newcomer on the painkilling scene. It was identified in the 19th century as a potential replacement for aspirin when natural sources of the drug became scarce. But it wasn’t until the mid-20th century that the drug became widely available in its current form.
What do effervescent tablets do?
Effervescent tablets are designed to rapidly and completely dissolve in water, releasing carbon dioxide which leads to rapid disintegration and makes a homogenous solution. Not only do they offer stability but also a quick onset of action.
Can I take vitamin C with aspirin?